Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 7, Pages 325-333
http://dx.doi.org/10.1155/S0161171204306137

Shape-preserving multivariate polynomial approximation in C[1,1]m

1Department of Mathematical Sciences, The University of Memphis, Memphis 38152, TN, USA
2Department of Mathematics, University of Oradea, Oradea 3700, Romania

Received 17 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ciprian S. Gal and Sorin G. Gal, “Shape-preserving multivariate polynomial approximation in ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 7, pp. 325-333, 2004. https://doi.org/10.1155/S0161171204306137.